The nonexistence of certain projective planes of order 15.
Experimental mathematics, Tome 1 (1992) no. 1, pp. 65-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1992__1_1_229528,
author = {Drake, David A. and Larson, Jean A.},
title = {The nonexistence of certain projective planes of order 15.},
journal = {Experimental mathematics},
pages = {65--69},
year = {1992},
volume = {1},
number = {1},
zbl = {0764.51007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1992__1_1_229528/}
}
Drake, David A.; Larson, Jean A. The nonexistence of certain projective planes of order 15.. Experimental mathematics, Tome 1 (1992) no. 1, pp. 65-69. http://geodesic.mathdoc.fr/item/EXMA_1992__1_1_229528/